# SDR ORJA99247

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Row 9-12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RT SIDE ROW 9, 10, 11, 12 CAME ON.  REMOVED AND REPLACED BATTERY PACK IN EMERGENCY ROW 20, OPS CHECK GOOD AT THIS TIME PER MM 33-00-00.  (M)
